Table of Content

Open Access iconOpen Access

ARTICLE

On Collision Local Time of Two Independent Subfractional Brownian Motions

Jingjun Guo1, Yanping Xiao2

School of Statistics, Lanzhou University of Finance and Economics, Lanzhou, Gansu, China.
School of Mathematics and Computer Science, Northwest University for Nationalities, Lanzhou, Gansu, China. Corresponding author (Yanping Xiao): hardxiao@126.com.

Computer Modeling in Engineering & Sciences 2015, 109-110(6), 519-536. https://doi.org/10.3970/cmes.2015.109.519

Abstract

We study the existence of collision local time of two independent subfractional Brownian motions with different coefficients in (-1/2,1/2) using an alternative expression. We prove that the collision local time is a Hida distribution based on the canonical framework of white noise analysis, and get chaos expansions. Finally, we show that the collision local time exists in (L2) under appropriate conditions.

Keywords


Cite This Article

APA Style
Guo, J., Xiao, Y. (2015). On collision local time of two independent subfractional brownian motions. Computer Modeling in Engineering & Sciences, 109-110(6), 519-536. https://doi.org/10.3970/cmes.2015.109.519
Vancouver Style
Guo J, Xiao Y. On collision local time of two independent subfractional brownian motions. Comput Model Eng Sci. 2015;109-110(6):519-536 https://doi.org/10.3970/cmes.2015.109.519
IEEE Style
J. Guo and Y. Xiao, "On Collision Local Time of Two Independent Subfractional Brownian Motions," Comput. Model. Eng. Sci., vol. 109-110, no. 6, pp. 519-536. 2015. https://doi.org/10.3970/cmes.2015.109.519



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1136

    View

  • 848

    Download

  • 0

    Like

Share Link